Alert archive / Florida / Flood Watches in 2007
Flood Watch 2, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flood watch at Sep 21, 2007, 11:57 AM CDT for 8 counties in Florida. It took effect at Sep 21, 2007, 1:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2007, 11:57 AM CDT (16:57 UTC)
- In effect from
- Sep 21, 2007, 1:00 PM CDT
- Expired
- Sep 21, 2007, 11:33 PM CDT
- In force
- 11 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- None
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 47 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS62 KTAE 211657 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 1257 PM EDT FRI SEP 21 2007 ...FLOOD WATCH ISSUED FOR COASTAL COUNTIES OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND... .SUBROPICAL DEPRESSION TEN WILL CONTINUE TO GENERATE BANDS OF HEAVY RAINFALL ACROSS THE WATCH AREA FOR THE NEXT 24 HOURS. WIDESPREAD TOTALS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS UP TO 5 INCHES ARE POSSIBLE BY SATURDAY MORNING...PARTICULARLY ALONG THE COAST. WITH SOIL CONDITIONS BECOMING WETTER...HEAVIER INTENSE RAINBANDS HAVE THE POTENTIAL TO GENERATE RAPID LOCALIZED FLOODING OF LOW LYING ROADS AND FLOOD PRONE LOCATIONS...PARTICULARLY IN URBAN AREAS OVERNIGHT. FLZ008-012-014-015-221800- /O.CAN.KTAE.FA.A.0001.070922T1800Z-070923T1600Z/ /O.NEW.KTAE.FA.A.0002.070921T1800Z-070922T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COASTAL WALTON-BAY-GULF-FRANKLIN- INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE... WEWAHITCHKA...APALACHICOLA...CARRABELLE 1257 PM EDT FRI SEP 21 2007 /1157 AM CDT FRI SEP 21 2007/ ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF FLORIDA...INCLUDING THE FOLLOWING AREAS...BAY...COASTAL WALTON...FRANKLIN AND GULF. * THROUGH SATURDAY AFTERNOON * RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS UP TO 5 INCHES IS POSSIBLE. FLOODING CAN BE ESPECIALLY DANGEROUS AT NIGHT...AND MANY TROPICAL STORM RELATED DEATHS HAVE OCCURRED WHEN MOTORISTS TRIED TO CROSS FLOODED ROADS AND WERE SWEPT AWAY. THIS HAPPENED IN 2001 IN TALLAHASSEE NEAR FLORIDA STATE UNIVERSITY...WHEN THE REMNANTS OF TROPICAL STORM ALLISON CAUSED FLOODING RAINS. * A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ FLZ010-221800- /O.NEW.KTAE.FA.A.0002.070921T1800Z-070922T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WASHINGTON- INCLUDING THE CITIES OF...CRYSTAL LAKE...CHIPLEY...FIVE POINTS 1157 AM CDT FRI SEP 21 2007 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF FLORIDA...INCLUDING THE FOLLOWING AREA...WASHINGTON. * THROUGH SATURDAY AFTERNOON * RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS UP TO 5 INCHES IS POSSIBLE. FLOODING CAN BE ESPECIALLY DANGEROUS AT NIGHT...AND MANY TROPICAL STORM RELATED DEATHS HAVE OCCURRED WHEN MOTORISTS TRIED TO CROSS FLOODED ROADS AND WERE SWEPT AWAY. THIS HAPPENED IN 2001 IN TALLAHASSEE NEAR FLORIDA STATE UNIVERSITY...WHEN THE REMNANTS OF TROPICAL STORM ALLISON CAUSED FLOODING RAINS. * A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$
2 follow-up statements
000 WGUS62 KTAE 220007 FFATAE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 807 PM EDT FRI SEP 21 2007 ...FLOOD WATCH CONTINUES FOR THE COUNTIES OF THE FLORIDA PANHANDLE AND WESTERN BIG BEND... .TROPICAL DEPRESSION TEN HAS MOVED ASHORE...BUT WILL CONTINUE TO GENERATE BANDS OF HEAVY RAINFALL ACROSS THE WATCH AREA OVERNIGHT AND INTO SATURDAY. WIDESPREAD TOTALS OF 2 INCHES WITH ISOLATED AMOUNTS UP TO 4 INCHES ARE POSSIBLE BY MIDDAY SATURDAY. WITH SOIL CONDITIONS BECOMING WETTER...HEAVIER INTENSE RAIN BANDS HAVE THE POTENTIAL TO GENERATE RAPID LOCALIZED FLOODING OF LOW LYING ROADS AND FLOOD PRONE LOCATIONS...PARTICULARLY IN URBAN AREAS OVERNIGHT. FLZ007-009-011-013-026-221800- /O.EXA.KTAE.FA.A.0002.000000T0000Z-070922T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND WALTON-HOLMES-JACKSON-CALHOUN-LIBERTY- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...HUDSON...BONIFAY... MARIANNA...GRACEVILLE...MALONE...SNEADS...BLOUNTSTOWN... SWEETWATER 807 PM EDT FRI SEP 21 2007 /707 PM CDT FRI SEP 21 2007/ ...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF FLORIDA...INCLUDING THE FOLLOWING AREAS...CALHOUN...HOLMES...INLAND WALTON...JACKSON AND LIBERTY. * THROUGH SATURDAY AFTERNOON * RAINFALL AMOUNTS OF AROUND 2 INCHES...WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES ARE POSSIBLE. FLOODING CAN BE ESPECIALLY DANGEROUS AT NIGHT...AND MANY TROPICAL CYCLONE RELATED DEATHS HAVE OCCURRED WHEN MOTORISTS TRIED TO CROSS FLOODED ROADS AND WERE SWEPT AWAY. * A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ FLZ008-010-012-014-015-221800- /O.CON.KTAE.FA.A.0002.000000T0000Z-070922T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COASTAL WALTON-WASHINGTON-BAY-GULF-FRANKLIN- INCLUDING THE CITIES OF...INWOOD...CRYSTAL LAKE...CHIPLEY... FIVE POINTS...PANAMA CITY...CALLAWAY...LYNN HAVEN... UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE...WEWAHITCHKA... APALACHICOLA...CARRABELLE 807 PM EDT FRI SEP 21 2007 /707 PM CDT FRI SEP 21 2007/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF FLORIDA...INCLUDING THE FOLLOWING AREAS...BAY... COASTAL WALTON...FRANKLIN...GULF AND WASHINGTON. * THROUGH SATURDAY AFTERNOON * RAINFALL AMOUNTS OF AROUND 2 INCHES...WITH LOCALLY HIGHER AMOUNTS UP TO 4 INCHES ARE POSSIBLE. FLOODING CAN BE ESPECIALLY DANGEROUS AT NIGHT...AND MANY TROPICAL CYCLONE RELATED DEATHS HAVE OCCURRED WHEN MOTORISTS TRIED TO CROSS FLOODED ROADS AND WERE SWEPT AWAY. * A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ 18-WOOL
000 WGUS62 KTAE 220433 FFATAE FLOOD WATCH NATIONAL WEATHER SERVICE TALLAHASSEE FL 1233 AM EDT SAT SEP 22 2007 ...THE FLOOD WATCH FOR THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE WESTERN FLORIDA BIG BEND HAS BEEN CANCELLED... .THE REMNANTS OF TROPICAL DEPRESSION TEN CONTINUE TO MOVE WESTWARD AWAY FROM THE EASTERN FLORIDA PANHANDLE EARLY THIS MORNING. THE HEAVIEST RAINFALL THROUGH SATURDAY MORNING IS NOW EXPECTED TO OCCUR ACROSS THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST ALABAMA. ALTHOUGH THE FLOOD WATCH IS NO LONGER IN EFFECT...RADAR STILL SHOWS SCATTERED SHOWERS AND THUNDERSTORMS OVER THE ADJACENT COASTAL WATERS WHICH WILL CONTINUE TO MOVE ASHORE INTO SATURDAY. SOME OF THESE STORMS ARE LIKELY TO STILL INCLUDE A BRIEF HEAVY DOWNPOUR. FLZ007>015-026-220545- /O.CAN.KTAE.FA.A.0002.000000T0000Z-070922T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-LIBERTY- INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE... SWEETWATER 1233 AM EDT SAT SEP 22 2007 /1133 PM CDT FRI SEP 21 2007/ ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF THE WESTERN FLORIDA BIG BEND HAS BEEN CANCELLED. SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE COASTAL WATERS TO THE SOUTH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND WILL CONTINUE TO MOVE NORTH THROUGH SATURDAY MORNING. SOME OF THESE SHOWERS AND STORMS MAY STILL INCLUDE A BRIEF HEAVY DOWNPOUR AS THEY MOVE INLAND...HOWEVER THE THREAT FOR SIGNIFICANT FLOODING HAS DIMINISHED. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flood watch went out at Sep 21, 8:39 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Sep 21, 8:39 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 939 AM EDT FRI SEP 21 2007 .SYNOPSIS...LATEST STREAMLINE ANALYSIS AND RADAR IMAGERY THIS MORNING SHOW THE LOW-LEVEL CIRCULATION CENTER (LLCC) NEAR APALACHICOLA AND CAPE SAN BLAS. THE CENTRAL PRESSURE IS APPROXIMATELY 1005 MB. 85/37 GHZ MICROWAVE AND RADAR IMAGERY SHOW A WELL DEFINED BANDING FEATURE WRAPPING INTO THE LLCC. HOWEVER...THE CIRCULATION REMAINS FAIRLY BROAD WITH WINDS NEAR THE CENTER OF THE CIRCULATION STILL WEAK. ALTHOUGH IT HAS TAKEN A SLIGHTLY NORTHWARD TRACK THIS MORNING...THE OVERALL MOTION REMAINS NORTH-NORTHWESTWARD AND APPEARS TO BE HEADING TOWARD BAY COUNTY. MEANWHILE...SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS UP TO 30-40 MPH AND HEAVY RAINFALL CONTINUE TO PUSH INLAND ACROSS OUR AREA...OR PORTIONS OF THE BIG BEND AND THE EASTERN FLORIDA PANHANDLE. ALSO...CANNOT RULE OUT THE POTENTIAL FOR A WEAK TORNADO. RAINFALL ACCUMULATIONS AROUND THESE AREAS ARE RANGING FROM A HALF INCH TO AN INCH WITH ISOLATED HIGHER AMOUNTS OF 2-3 INCHES. && .AVIATION...BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD NORTHWEST FROM THE COASTAL WATERS INLAND ACROSS THE FLORIDA BIG BEND AND PANHANDLE AND NORTHWARD INTO SOUTHWEST AND SOUTH CENTRAL GEORGIA... ASSOCIATED WITH AN AREA OF LOW PRESSURE MOVING SLOWLY WEST NORTHWEST ACROSS THE EASTERN GULF OF MEXICO. BRIEF HEAVY RAIN AND WIND GUSTS 20-30 KNOTS WILL ACCOMPANY THESE SHOWERS. CIGS WILL REMAIN MVFR WITH LIFR CONDITIONS IN THE VICINITY OF THE SHOWERS...AND WINDS WILL CONTINUE SUSTAINED 10 TO 15 KT...GRADUALLY BECOMING MORE SOUTHEAST AS THE LOW CONTINUES TO TRACK WEST NORTHWEST TOWARDS THE CENTRAL GULF COAST. GREATEST THREAT OF HEAVY RAIN AND THUNDERSTORMS WILL BE ALONG AND NEAR THE COASTAL AREAS...FROM THE FLORIDA BIG BEND WESTWARD...AS REFLECTED IN THE TLH AND PFN TERMINAL FORECASTS. && .MARINE... WILL CONTINUE TO MONITOR THE COASTAL FLOODING PROBABILITIES AS THE DAY PROGRESSES. THE CURRENT WATER LEVEL FROM APALACHICOLA IS CURRENTLY READING APPROXIMATELY 1.5 FT ABOVE AVERAGE. WITH THE PERSISTENT ONSHORE FLOW ACROSS ST. GEORGE AND FRANKLIN COUNTY THESE LEVELS WILL BE SLIGHTLY HIGHER. EXPECT THE HIGHEST POTENTIAL FOR COASTAL FLOODING TO BE LATER THIS EVENING AND INTO TONIGHT ALONG PORTIONS OF OUR COAST UPON THE ARRIVAL OF THE NEXT HIGH TIDE. RIP CURRENTS WILL REMAIN DANGEROUS ALONG AND NEAR THE SOUTHERN TIP OF CAPE SAN BLAS...ST. GEORGE ISLAND...AND EVENTUALLY ALONG THE PANHANDLE BEACHES LATER TODAY. SURF WILL REMAIN ROUGH WITH THE ONSHORE FLOW AT ST. GEORGE ISLAND THROUGH THE DAY. FURTHER WEST TOWARD WALTON COUNTY...CONDITIONS THIS MORNING AND INTO THE AFTERNOON WILL HAVE MUCH SMOOTHER CONDITIONS WITH THE OFFSHORE NE WINDS AND A SMALL SOURCE FROM THE SOUTHEAST FROM THIS STORM. ANOTHER THING TO CONTINUE TO MONITOR WILL BE THE DEVELOPMENT OF ANOTHER CIRCULATION THE MODELS HAVE BEEN HINTING AT FOR THE PAST FEW DAYS NOW. CONVECTION WITH THIS SYSTEM IS BEGINNING TO FLARE. THIS STORM IS PROGGED TO PUSH NORTH THROUGH THE YUCATAN CHANNEL AND WILL LIKELY SEND ANOTHER SOUTHERLY SOURCE OF WAVE ENERGY TOWARD OUR COAST SOMETIME AROUND SUNDAY/MONDAY TIME FRAME. ALSO DURING THIS TIME FRAME...THE MODELS ARE SHOWING MUCH LIGHTER WINDS OUT OF THE EAST-SOUTHEAST DIRECTION. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL LEGS THROUGH FRIDAY NIGHT FOR WINDS AND SEAS. && AVIATION...CAMP SYNOPSIS/MARINE...GIBBS
Hazardous weather outlook, Sep 21, 5:12 AM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 612 AM EDT FRI SEP 21 2007 ALZ065>069-FLZ007-009>011-013-016-017-019-026-029-GAZ120>131- 142>148-155>161-221000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-CALHOUN-GADSDEN-LEON-MADISON-LIBERTY-LAFAYETTE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 612 AM EDT FRI SEP 21 2007 /512 AM CDT FRI SEP 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE. .DAY ONE...TODAY AND TONIGHT... AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO ROTATE NORTH AND NORTHWEST ACROSS THE AREA INTO TONIGHT AS LOW PRESSURE TRIES TO ORGANIZE IN THE NORTHEAST GULF OF MEXICO. THIS SYSTEM CONTINUES TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR POSSIBLE TROPICAL OR SUB TROPICAL STRORM DEVELOPMENT. A FEW OF THE THUNDERSTORMS MAY BECOME STRONG AT TIMES...WITH GUSTY WINDS AND HEAVY RAIN THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO NOT OUT OF THE QUESTION ASSOCIATED WITH THE STRONGEST STORMS...ESPECIALLY TO THE SOUTH OF THE FLORIDA BORDER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SOUTHERLY FLOW ON THE EASTERN SIDE OF LOW PRESSURE TO OUR WEST WILL CONTINUE TO BRING PLENTY OF TROPICAL MOISTURE NORTHWARD INTO THE REGION THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE DAY IN THIS UNSTABLE ATMOSPHERE. THE MAIN THREATS WILL BE FOR LOCALLY HEAVY RAINS. SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR SUNDAY INTO THE FIRST HALF OF NEXT WEEK...WITH A CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. FLZ008-012-014-015-018-027-028-034-GMZ730-750-755-765-770-775- 221000- COASTAL WALTON-BAY-GULF-FRANKLIN-JEFFERSON-WAKULLA-TAYLOR-DIXIE- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 612 AM EDT FRI SEP 21 2007 /512 AM CDT FRI SEP 21 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL AREAS OF THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO ROTATE NORTH AND NORTHWEST ACROSS THE AREA INTO TONIGHT AS LOW PRESSURE TRIES TO ORGANIZE IN THE NORTHEAST GULF OF MEXICO. THIS SYSTEM CONTINUES TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR POSSIBLE TROPICAL OR SUB TROPICAL DEVELOPMENT. A FEW OF THE THUNDERSTORMS MAY BECOME STRONG AT TIMES WITH GUSTY WINDS THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO NOT OUT OF THE QUESTION ASSOCIATED WITH THE STRONGEST STORMS. HEAVY RAINS WILL ALSO BE A CONCERN THROUGH TONIGHT. NUMEROUS BANDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH LOCALLY SEVERAL INCHES OF RAIN POSSIBLE. AS THE STORM MOVE TO THE WEST THROUGH THE DAY...STRONG ONSHORE WINDS UP TO 30 MPH ARE EXPECTED TO DEVELOP ALONG THE COAST. THESE WINDS WILL FIRST COME ONSHORE ACROSS WAKULLA AND FRANKLIN COUNTIES LATER THIS MORNING AND EARLY THIS AFTERNOON AND THEN ACROSS THE EASTERN FLORIDA PANHANDLE LATER THIS AFTERNOON AND EVENING. ONCE THE FLOW BECOMES ONSHORE...WAVE ACTION MAY RESULT IN MINOR BEACH EROSION NEAR THE TIME OF HIGH TIDE LATER THIS EVENING AND AFTER MIDNIGHT TONIGHT. PERSONS LIVING NEAR THE COAST OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE SHOULD CLOSELY MONITOR THE PROGRESS OF THIS SYSTEM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SOUTHERLY FLOW ON THE EASTERN SIDE OF LOW PRESSURE TO OUR WEST WILL CONTINUE TO BRING PLENTY OF TROPICAL MOISTURE NORTHWARD INTO THE REGION THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE DAY IN THIS UNSTABLE ATMOSPHERE. THE MAIN THREATS WILL BE FOR LOCALLY HEAVY RAINS. MINOR BEACH EROSION WILL ONCE AGAIN BE POSSIBLE AT THE TIME OF HIGH TIDE...MAINLY ACROSS THE EASTERN FLORIDA PANHANDLE. SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR SUNDAY INTO THE FIRST HALF OF NEXT WEEK WITH A CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:15 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 20, 7:27 PM CDT | Severe Thunderstorm Warning | TAE | Dixie | 48 min |
| Sep 20, 9:09 PM CDT | Special Marine Warning | TAE | 66 min | |
| Sep 20, 9:35 PM CDT | Severe Thunderstorm Warning | TAE | Franklin | 40 min |
| Sep 20, 9:56 PM CDT | Tornado Warning | TAE | Franklin | 49 min |
| Sep 20, 10:18 PM CDT | Special Marine Warning | TAE | 117 min | |
| Sep 21, 12:09 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 21, 1:13 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Sep 21, 2:19 AM CDT | Special Marine Warning | TAE | 56 min | |
| Sep 21, 5:06 AM CDT | Tornado Warning | TAE | Franklin | 39 min |
| Sep 21, 9:58 AM CDT | Coastal Flood Warning | TAE | Franklin, Jefferson, Wakulla | 9 hr |
| Sep 21, 11:49 AM CDT | Flood Watch | TAE | Bay, Franklin, Gulf, Walton | 8 min |
| Sep 21, 4:27 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 48 min |
| Sep 21, 4:56 PM CDT | Tornado Warning | TAE | Holmes, Washington | 49 min |
| Sep 21, 5:26 PM CDT | Tornado Warning | TAE | Holmes | 49 min |
| Sep 21, 5:32 PM CDT | Severe Thunderstorm Warning | TAE | Wakulla | 43 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.